# SDR JJBA20241210027

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, CENTER GUSSET BTW FR 59-62 IN TOILET AREA FOUND CORRODED. CF4, CENTER GUSSET BTW FR 59-62 CORROSION BLENDED AND FOUND OUT OF LIMIT. CENTER GUSSET BTW FR 59-62 REPLACED WITH MADE REPAIR PART
